# SDR GTIA2019113074822

- Difficulty date: November 27, 2019
- Submitted: December 1, 2019
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 22,708 hours, 8,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF. DMI# 255651801 DC BUS TIE CLASS II-SERVICE L1 DOOR ASSIST BOTTLE IAW AMM 52-210-200
